# SDR SWI2025F01000

- Difficulty date: December 27, 2024
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Condition: Out Of Limits
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACK ROLLER SLAT 2-2 900 LH - COMPLY WITH TASK CARD 27-530-809 LH TRACK ROLLER SEALED, TRACK 2-2, TOP FORWARD - SLAT 2 (PN CC670-12272-1). (MRB 27-81-43-725), PART NUMBER:   - , SERIAL NUMBER: 15069, POSITION:   (C-CHECK RO 07/16/2025)REMOVED AND REPLACED L/H SLAT TRACK 2-2, TOP-FORWARD ROLLER REF. CRJ-900, AMM 27-81-43-000-801, (CONFIG A01) AND 27-81-43-400-801, (CONFIG A01). PERFORMED OPERATIONAL TEST OF THE FLAPS AND SLATS SYSTEM. REF. CRJ-900, AMM 27-50-00-710-801, (CONFIG A02). OPS CHECKED GOOD. COMPLIED WITH TASK CARD 27-530-809-A01
